# SDR ASOA201001867

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 27,155 hours, 23,392 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BY PAX ENTRY WAY BACKING/HSG DAMAGED.  R & R FLOOR EMERGENCY BY PAX DOOR ENTRY WAY BASE IAW AMM 33-51-19. OPS CHECK GOOD. R & R FLOOR EMERGENCY BY PAX DOOR ENTRY WAY BASE IAW AMM 33-51-19. OPS CHECK GOOD.   (CLOSED)
